Main Subjects = 35-XX Partial differential equations
Nonlinear Picone identities to Pseudo $p$-Laplace operator and applications

Volume 43, Issue 7, December 2017, Pages 2517-2530

T. Feng; M. Yu

Decay estimates of solutions to the IBq equation

Volume 43, Issue 6, November 2017, Pages 1585-1600

Y. Zhang; P. Li

On a p-Laplacian system and a generalization of the Landesman-Lazer type condition

Volume 43, Issue 5, October 2017, Pages 1511-1528

B.Q. Hung; H.Q. Toan

A comprehensive unified model of structural and reduced form type for defaultable fixed income bonds

Volume 43, Issue 3, June 2017, Pages 575-599

H.-C. O; J.-J. Jo; S.-Y. Kim; S.-G. Jon

The existence of global attractor for a Cahn-Hilliard/Allen-Cahn‎ ‎equation

Volume 42, Issue 3, June 2016, Pages 643-658

H. Tang; C. Liu; Z. Zhao

On nonlocal elliptic system of $p$-Kirchhoff-type in $\mathbb{R}^N$

Volume 42, Issue 1, February 2016, Pages 129-141

L. Liu; C. Chen

A numerical scheme for solving nonlinear backward parabolic problems

Volume 41, Issue 6, December 2015, Pages 1453-1464

A. Zakeri; Q. Jannati; A. Amiri

The fibering map approach to a quasilinear degenerate p(x)-Laplacian equation

Volume 41, Issue 6, December 2015, Pages 1477-1492

S. ‎Saiedinezhad; M. B. Ghaemi

New conditions on ground state solutions for Hamiltonian elliptic systems with gradient terms

Volume 41, Issue 5, October 2015, Pages 1131-1146

F‎. ‎F‎. ‎ Liao‎; X‎. ‎H‎. ‎ Tang; D. D. Qin